MathSciNet Relay Station
MathSciNet bibliographic data
MR1822778 60J10 (91B30)
Israel, Robert B.; Rosenthal, Jeffrey S.; Wei, Jason Z. Finding generators for Markov chains via empirical transition matrices, with applications to credit ratings. Math. Finance 11 (2001), no. 2, 245–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement